# SDR AALA20160706006

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 22,840 hours, 8,897 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE ODOR  IN THE FORWARD ENTRY AREA.  NOTICED SLIGHT WHITE SMOKE NEAR L1 DOOR. PERFORMED FIM TASK 21-00-00. FOUND BURNED PLASTIC ON OVEN VENT FAN. REMOVED PLASTIC. COULDN"T FIND ANY OTHER SOURCE.  CHECKED ENGINE AND APU FOR EVIDENCE OF LEAK OR FLUIDS, NONE FOUND.  ACCOMPLISHED OPERATIONS CHECK OF FIRST CLASS OVENS IAW AMM 25-32-02. OVENS RAN FOR 45 MINUTES AT MAX TEMPERATURE.  NO ABNORMAL ODORS.  OK FOR SERVICE.
